# SDR 95ZZZX6949

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N118LL
- Make and model: Bolkms BK117A3
- Aircraft serial: 7097
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066305401
- Condition: Light Inop
- Location: Radar Altimeter
- Part time: 34 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR ALTIMETER'S INTERNAL LIGHT INOP.
